# SDR QXEA200701108

- Difficulty date: June 13, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 14,993 hours, 10,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT WING PANEL 584GB CHAFED.  REPAIRED IAW SRM 51-12-00, 51-25-06, 57-52-01.
